MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN (I AND II); REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN (I AND II); REAGENT RED BLOOD CELLS
Catalog Number 0006440
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method to assess the testing instrument in question on (b)(6) 2018 and determined that the event log showed no errors during testing and that the rois were centered, and that there were no issues during strip read, strip exit, and of reagent addition.The instrument test wells in question were also visually weakly positive.The immucor laboratory tested retention product on (b)(6) 2018 which performed as expected.The immucor laboratory also tested a returned blood sample ((b)(4)) on (b)(6) 2018 which yielded an equivocal outcome with retention product.The internal immucor tracking number for this record is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, an immucor employee reported on behalf of a customer site, an unexpectedly negative antibody screen when using capture-r ready-screen (i and ii) with a galileo neo instrument, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY-SCREEN (I AND II)
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7448368
Report Number1034569-2018-00104
Device Sequence Number1124561
Product Code KSZ
UDI-Device Identifier10888234000648
UDI-Public10888234000648
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date04/18/2018
Device Catalogue Number0006440
Device Lot NumberX480
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1